# SDR CA191022029

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32028
- Condition: Corroded
- Location: Bs 513
- Part time: 38,371 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE TO THE LHS FRAME SECTOR EDGES AT FS513.00 AND WL73.50 (TC# 20191022029)
